# SDR AALA202108302461

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 27,146 hours, 10,725 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: F74787
- Condition: Low Pressure
- Location: Lt Fuel Boost
- Part time: 27,151 hours, 10,727 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM MESSAGE FUEL LEFT FUEL L TK PUMP 1 LO PR INDICATED DURING CLIMB FL 280. REPLACED LEFT HAND FUEL PUMP #1 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 28-21-51.
